# SDR SWAA2022081122233

- Difficulty date: June 23, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 39,132 hours, 23,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY THRESHOLD AT RBL 23 BS 807+1; RBL 23 BS 807+3; RBL 23 BS 807+4; RBL 23 BS 807+11; RBL 26 BS 807+4; RBL 26 BS 807+6; RBL 26 BS 807+12; RBL 26 BS 807+18. / [01] SRM 53-60-15-1A-1 IS APPLICABLE FOR THIS;[02] BLENDED CORROSION ON AFT CARGO BAY TRESHOLD AT RBL 23 ; WORK AREA BS 793+19 ; L 1.0' X W 1.5' X D 0.010' ; BS 807+1 ; L1.0' X W 1.0' X D 0.007' ; BS 807+3 ; L 1.0' X W 1.0' X D 0.010' ; BS 807+4 ; L 1.0' X W 1.0' X D 0.006' ; BS 807+11 ; L 1.5' X W 1.0' X D 0.015' ; 807+4; L 1.0' X W 1.0' X D 0.008' ; BS 807+6; L 1.5' X W 1.0' X D 0.008' ; BS 807+12; L 1.5' X W 1.0' X D 0.010' ; 807+18; L 2.0' X W 1.0' X D 0.009' ; FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1 ; STEP 4G ; USE DEPTH GAUGE; ID:ATS401; S/N:UNKNOWN; DUE: 10/2022;[03] VERIFIED CORRECTIVE ACTION ITEM 1-2.;[04] RECEIVED NEW WEB FROM STORES REF PO 874099. LOCATED; DRILLED; COUNTERSUNK HOLES; INSTALLED NUTPLATES ON NEW WEB IAW SRM 51-40-05; SRM 51-40-02; SRM 51-40-05 AND DWG 146A8340.;[05] VERIFIED CORRECTIVE ACTIONS STEP 4.;[06] FAULT TTG8Q00D6D3S COMPLETED.;[07] VERIFIED STEP 6.;[08] MEASUREMENTS VERIFIED.;[09] CERTIFY.
